# SDR SWIA202052600

- Difficulty date: August 16, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BAY DOOR SURROUND INTERCOSTAL BETWEEN STGRS 27-26R CORRODED BETWEEN FS 349-364, AS MARKED.  C-CHECK RO 9/20/2020.  REMOVED AND REPLACED INTERCOSTAL WITH NEW, PN SH670-32075-4, BETWEEN STRG 27 AND 26R FS 349.00 TO FS 364.00, REF CRJ700 SRM AND SKYWEST TASK CARD STRUCTURAL MAJOR REPAIR RII.
